use only as directed
It’s TYLENOL® relief for your Sinus symptoms
Sinus discomfort can strike at any time and between the pain, pressure and congestion, it makes your life miserable. All you want is for your symptoms to go away and to GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®
Trust the relief of TYLENOL® Sinus products to relieve your sinus symptoms. Extra Strength TYLENOL® Sinus is available in daytime and nighttime formulations to give you the trusted relief you want, day or night.
For effective relief of:
- Sinus pain and pressure
- Sinus headache
- Sinus congestion
- Aches and pain
- Runny Nose & Sneezing (Nighttime only)
eZ Tabs® (easy to swallow)
- For temporary relief of: sinus pain, sinus headache, fever, sinus congestion, sinus pressure, runny nose and sneezing due to common cold or flu.
- Do not take more than directed (see liver warnings).
Adult Use Only (12 years and older):
- Take 1-2 tablets every 4 hours as needed
- Do not take more than 8 tablets in 24 hours.
Medicinal ingredients (each tablet contains) Purpose
Acetaminophen (extra strength) 500 mg ....... Pain reliever, fever reducer
Phenylephrine Hydrochloride 5 mg ........ Nasal Decongestant
Chlorpheniramine Maleate 2 mg ........... Antihistamine
Non-medicinal ingredients: Carnauba wax, cellulose, citric acid, corn starch, D&C yellow no. 10 aluminum lake, FD&C blue no. 1 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- stomach pain
- unusual tiredness
- loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
If any of these symptoms occur, stop use and seek medical help right away.
Do not use
- with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients.
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
Ask a doctor or pharmacist before use if you
- are on other medications including the blood thinning drug warfarin, sedatives or tranquilizers
- have heart or thyroid disease
- high blood pressure
- kidney or liver disease
- difficulty urinating due to an enlarged prostate
- are elderly, pregnant or breastfeeding
- have difficulty breathing or other chronic lung conditions
When using this product
- drowsiness or excitability (especially in children) may occur
- Do not drive or engage in activities requiring alertness
- Avoid alcohol
- Alcohol, sedatives and tranquilizers may increase drowsiness.
Stop use and ask a doctor if
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
- are accompanied by a high fever (>38°C) or the production of thick, yellow/green phlegm.
KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor.
In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.
- Read the complete label before use and follow all directions
- Do not use if carton is open or if bottle neck band or inner foil seal is broken
- Store at 15 to 30°C.
- Protect from moisture.